Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Conformal and cp types of surfaces of class $ \mathcal{S}$


Author: Byung-Geun Oh
Journal: Proc. Amer. Math. Soc. 143 (2015), 2935-2947
MSC (2010): Primary 30F20, 52C26
DOI: https://doi.org/10.1090/S0002-9939-2015-12469-0
Published electronically: February 11, 2015
MathSciNet review: 3336618
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we describe how to define the circle packing (cp) type (either cp parabolic or cp hyperbolic) of a Riemann surface of class $ \mathcal {S}$, and study the relation between this type and the conformal type of the surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30F20, 52C26

Retrieve articles in all journals with MSC (2010): 30F20, 52C26


Additional Information

Byung-Geun Oh
Affiliation: Department of Mathematics Education, Hanyang University, 17 Haengdang-dong, Seongdong-gu, Seoul 133-791, Korea
Email: bgoh@hanyang.ac.kr

DOI: https://doi.org/10.1090/S0002-9939-2015-12469-0
Keywords: Type problem, Speiser graph, circle packing
Received by editor(s): July 2, 2013
Received by editor(s) in revised form: February 4, 2014
Published electronically: February 11, 2015
Additional Notes: This work was supported by the research fund of Hanyang University (HY-2009-N) and by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology(2010-0004113).
Communicated by: Jeremy T. Tyson
Article copyright: © Copyright 2015 American Mathematical Society